RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 6, Pages 1274–1276 (Mi dan37076)  

MATHEMATICS

A bilateral difference method for nonlinear and spectral problems in ordinary differential equations

E. A. Volkov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (408 kB)

Bibliographic databases:
UDC: 518:517.91/94
Presented: А. А. Дородницын
Received: 31.01.1972

Citation: E. A. Volkov, “A bilateral difference method for nonlinear and spectral problems in ordinary differential equations”, Dokl. Akad. Nauk SSSR, 205:6 (1972), 1274–1276

Citation in format AMSBIB
\Bibitem{Vol72}
\by E.~A.~Volkov
\paper A bilateral difference method for nonlinear and spectral problems in ordinary differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 6
\pages 1274--1276
\mathnet{http://mi.mathnet.ru/dan37076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0310323}
\zmath{https://zbmath.org/?q=an:0274.65024}


Linking options:
  • http://mi.mathnet.ru/eng/dan37076
  • http://mi.mathnet.ru/eng/dan/v205/i6/p1274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020